# SDR 08FDEA02019

- Difficulty date: May 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PATCH REPAIR ON OUTBOARD LEADING EDGE OF LH WING OUTBOARD FLAP TO BE   EVALUATED. EXISTING REPAIR EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 57-53-01 FIG.202.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA. NOT AN SDR
